کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4636845 | 1340728 | 2006 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Iterative methods for the Poisson equation in L-shape domain based on domain decomposition method
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we propose the finite difference method for the second-order elliptic equation in the L-shape domain. The scheme is based on the non-overlap domain decomposition method. We use the coarse mesh difference scheme at the interface grids and fine mesh difference scheme at the interior mesh points. We derive the error estimate O(h2 + H3) with mesh size h and coarse mesh size H. Then we discuss some iterative methods for our scheme and derive the upper bound of the convergent rate 1 − H. Finally we present some numerical experiments.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 180, Issue 1, 1 September 2006, Pages 393–400
Journal: Applied Mathematics and Computation - Volume 180, Issue 1, 1 September 2006, Pages 393–400
نویسندگان
Xiao-liang Cheng, Abdul Wasim Shaikh,